# SDR 97ZZZX2602

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1084
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Unit
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, NOTED GROUND SPOILERS INOPERATIVE LIGHT ILLUMINATED.  RETURNED TO GATE TO CHECK MLG POS FUSE IN HYDRAULIC SERVICE CENTER OPERATING MANUAL SEC 12 PG 31 ITEM 3.  REMOVED AND REPLACED RT MLG PROXIMITY ACCESSORY UNIT.
